You are not logged in.

State-level business cycles and local return predictability

Korniotis, George M and Kumar, Alok 2013, State-level business cycles and local return predictability, Journal of finance, vol. 68, no. 3, pp. 1037-1096, doi: 10.1111/jofi.12017.

Attached Files
Name Description MIMEType Size Downloads

Title State-level business cycles and local return predictability
Author(s) Korniotis, George M
Kumar, Alok
Journal name Journal of finance
Volume number 68
Issue number 3
Start page 1037
End page 1096
Total pages 60
Publisher Wiley-Blackwell
Place of publication London, Eng.
Publication date 2013-06
ISSN 0022-1082
1540-6261
Keyword(s) Business
Finance
Stock returns
Business cycles
Predictability
Language eng
DOI 10.1111/jofi.12017
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2013, the American Finance Association
Persistent URL http://hdl.handle.net/10536/DRO/DU:30092544

Document type: Journal Article
Collection: Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in TR Web of Science
Scopus Citation Count Cited 24 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 11 Apr 2017, 16:04:29 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.